# SDR SIMA972338

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S5367800821602
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE DISCOVERED FLOOR SUPPORT Z MEMBER BETWEEN FRAME 38 AND 40 CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED Z MEMBER IAW SRM 51-00-00 AND 53-00-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
